# SDR ASAA2016041016350

- Difficulty date: April 10, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 34,422 hours, 10,414 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC15531
- Condition: Failed
- Location: Apu
- Part time: 6,973 hours, 9,964 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CSS START ATTEMPT NR 1 FAILED AT FL 370 OAT -61C WITH, FAULT,  LIGHT ILLUMINATING. START ATTEMPT NR 2 AT FL 310 PASSED.  ACFT GROUNDED IAW TSR, NO CURRENT FAULT LOGGED. R & R APU FCU, REF AMM TASK 49-31-11, OPS CHECK GOOD.
